# SDR HEEA082644

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,665 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Part serial: 667
- Condition: Malfunctioned
- Location: Engine Rpm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR NEEDLE JUMPS AS MUCH AS 15 PERCENT.
